MAUDE Adverse Event Report: AMO UPPSALA AB UNK_OVD_HEALON DUET; AID, SURGICAL, VISCOELASTIC

AMO UPPSALA AB UNK_OVD_HEALON DUET; AID, SURGICAL, VISCOELASTIC
Model Number 10-2400-16
Medical Device Problem Codes Mechanical Problem (1384); Device Difficult to Setup or Prepare (1487); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: unknown/asked information was not provided.Section a-3a patient sex: unknown/asked information was not provided.Section a-3b patient gender: unknown/asked information was not provided.Section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section b-3 date of event: unknown/asked information was not provided.Section d-4 device lot number: unknown as information was not provided.Section d-4 device expiration date: unknown as device lot number was not provided.Section d-4 udi number: the unique device identifier (udi) number is unknown as device lot number was not provided.Section d-6a date implanted: not applicable, as healon is not an implantable device.Section d-6b date explant 74ed: not applicable, as healon is not an implantable device.Section h-3 device evaluated by manufacturer: device lot number is not available; therefore, no further investigation can be performed.The device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.If there is any further relevant information received, a supplemental medwatch report will be filed.Section h-4 device manufacture date: unknown, as device lot number was not provided.Efforts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The doctor reported an issue with a new cannula, noting difficulty in passing it through a 1-millimeter side port incision due to its larger size compared to the previous version and an unpolished surface that caused it to catch during use.He observed that in two instances, the cannula released or popped through the incision, with one occurrence involving contact with the capsular bag; however, this did not result in any complications.All cases were completed and no product to return.The doctor stated that while the issue was not critical for him personally, it might pose challenges for his colleagues and inquired about the availability of smoother cannulas if necessary.He also tested the healon pro cannula, which functioned but required additional force and separated into layers during use.No further information is available.

Brand Name
UNK_OVD_HEALON DUET
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
AMO UPPSALA AB
rapsgatan 7
uppsala, uppsala län 754 5 0
SW  754 50
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24880288
Report Number3012236936-2026-000096
Device Sequence Number10495257
Product Code LZP
UDI-Device Identifier05050474573574
UDI-Public(01)05050474573574(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-2400-16
Device Catalogue Number10290080
Device Lot NumberUNKNKOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown